Turkish Journal of Mathematics Education (TUJME) is an international refereed (peer-reviewed) journal and published three issues per year (Spring, Fall, and Winter) by TURKBILMAT Education Services. The Journal publishes educational researches related to mathematics education. The journal is devoted to action researcher mathematics teachers, teacher educators, researchers, mathematics teacher candidates, foundations, and people who are interested in mathematics education.

An institutional ethics committee must approve human studies (collection of data s through questionnaires, interviews, focus group studies, experimentations, etc.) before the study begins, and this approval must be documented. The title of the ethical committee and the number of the permission should be included in the title pages for the manuscripts submitted to the Turkish Journal of Mathematics Education. For studies with data gathered before 2020, the journal does not have such a request.

  • Editor in Chief: Prof. Dr. Adnan Baki
  • ISSN (online): 2757-9034
  • Frequency: Quarterly
google orcid wos

Why us?

Open Access

TUJME  is a strong supporter of open access (OA). All the research articles published in TUJME are fully open access.

Read more

Refereed

Peer review process - Committed to serving the scientific community. TUJME Turkish Journal of Mathematics Education uses a double-blind peer-review process.

Read more
 

Indexed

The journal is indexed and abstracted in ASOS Index, CNKI Scholar, crossref, NSD, Google Scholar. Ulrich Periodicals.

Read more

Free

Turkish Journal of Mathematics Education welcomes original research articles and does not charge a publication fee.

Read more

Announcements

Current Issue

Vol. 3 No. 1 (2022): Spring
Published: 2022-06-18

Articles

View All Issues